# SDR AU000146

- Difficulty date: January 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K9274
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR RETRACTION ACTUATOR HYDRAULIC HOSE FAILED. LOSS OF HYDRAULIC FLUID.
